CSpace  > 系统科学研究所
关于刚体系统的单侧约束运动
李洪波
1996
Source Publication应用数学和力学
ISSN1000-0887
Volume017Issue:010Pages:883
Abstract本文研究了了大类刚体系统的单侧约束运动的局部和整体性质,主要结论是;局部地,这类系统的运动相当于某带边黎曼流形上的运动;整体地,在能量守恒的假定下,这类系统相当于某带边黎曼流形上的台球系统。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47221
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李洪波. 关于刚体系统的单侧约束运动[J]. 应用数学和力学,1996,017(010):883.
APA 李洪波.(1996).关于刚体系统的单侧约束运动.应用数学和力学,017(010),883.
MLA 李洪波."关于刚体系统的单侧约束运动".应用数学和力学 017.010(1996):883.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李洪波]'s Articles
Baidu academic
Similar articles in Baidu academic
[李洪波]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李洪波]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.